# SDR CALA9801954

- Difficulty date: October 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79746
- Make and model: Boeing 727224
- Aircraft serial: 22449
- System (JASC): 5280 · Landing Gear Doors
- Part: Rib
- Condition: Cracked
- Location: Rt Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG STRUT DOOR INTERNAL RIB CRACKED 2.5 NR 4 RIB.  REMOVED CRACKED SECTION, FABRICATED REPAIR, LOCATED, DRILLED, DEBURRED, ALODINED, PRIMED AND INSTALLED PER SRM 51-40-3, 51-20-2, 51-30-2 AND MM 51-20-12.
